# SDR JJBA20250127023

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 42,294 hours, 28,664 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 41,077 hours, 28,406 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Component: Engine Assy, Tu, Rroyce, AE3007A1E
- Component part number: 23074862
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

E2 HIGH OIL TEMP. PERFORMED E2 SHUT DOWN. MAX E2 OIL TEMP 142C. PERFORMED BORESCOPE INSPECTION OF THE MID-SPAN ROLLER BEARING ASSEMBLY. NO DEFECTS NOTED. REMOVED AND REPLACED RH ENGINE. OPS/LEAK CHECK SAT.
